Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 688069.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Separable state decompositions for a class of mixed states
Authors:Zhang, T.-G.; Huang, X.; Li-Jost, X.; Jing, N.-H.; Fei, S.-M.
Date of Publication (YYYY-MM-DD):2013
Title of Journal:International Journal of Theoretical Physics
Volume:52
Start Page:4148
End Page:4154
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training64093
DOI:10.1007/s10773-013-1727-8
ISSN:0020-7748
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.